Title

Coherent Parametric Echoes in Nonlinear Resonator Ensembles

Document Type

Article

Publication Date

10-1991

Publication Source

IEEE Transactions on Circuits and Systems

Abstract

Use is made of the concept of nonuniform (incommensurate) resonator spacings in order to minimize the linear echo problem. The circuit domain simulation of a general class of parametric coherent echoes, previously modeled by means of uniformly spaced nonlinear resonators, is reexamined. This is accomplished by introducing nonuniform (incommensurate) resonator spacings to represent more closely an actual physical system. The effects of this approach in both nonlinearly coupled and anharmonic resonator ensemble models are investigated.

Inclusive pages

1217-1221

ISBN/ISSN

0098-4094

Comments

Permission documentation is on file.

Publisher

IEEE

Volume

38

Issue

10

Peer Reviewed

yes